# SDR REXA2021050500197

- Difficulty date: February 9, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314121
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER HAS CORROSION AROUND FASTENER HOLES. - REMOVED/REPLACED SERVICE DOOR SEAL STRIKE IAW CRJ700 AMM 51-42-06-001-001-A01 AND INSTALLED SERVICE DOOR STOPS IAW CRJ700 AMM'S 53-21-27-400-802(A01) THEN PERFORMED LEAK/OPS CHECK IAW CRJ700 AMM 52-00-00-790-801(A01)/ 52-41-00-710-801(A01). WVAC EMP #585987
